| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have malfunctioned, as the device was not returned.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.
Event or Problem Description
The customer reported that "the batteries were getting hot in the analyzer".The customer reported this occuring the day before and the day of communication of the allegation to pts.There were no allegations of patient/user harm.